# SDR IPXA2024122675823

- Difficulty date: December 24, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N348UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37872
- Aircraft time: 30,169 hours, 11,191 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T400421
- Part serial: 11307H6653
- Condition: Damaged
- Location: L2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS SIDE WINDOW L2 HAD FLICKERING LIGHT ON BOTTOM EDGE MIDDLE. SHUT OFF LEFT SIDE WINDOW HEAT AND IT STOPPED AND COOLED. WAS TOO HOT TO TOUCH WHEN FLICKERING. COMPLETED REMOVAL AND REPLACEMENT OF L3 WINDOWS WITH REF TO MM 56-11-10-401. VERIFIED TORQUES AND PROPER TERMINAL CONNECTION PER GMM 04-02 REQUIREMENTS. WINDOW HEAT SYSTEM CHECKS GOOD.  REF MM 30-41-00-501.
